Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Fu, L., Hu, X.Y., Adams, N.A. 
Titel:
A new class of adaptive high-order targeted ENO schemes for hyperbolic conservation laws 
Stichworte:
TENO scheme; WENO scheme; Optimal finite difference scheme; High order scheme; Shock-turbulence interaction 
Dewey Dezimalklassifikation:
620 Ingenieurwissenschaften 
Zeitschriftentitel:
Journal of Computational Physics 
Jahr:
2018 
Band / Volume:
Vol. 374 
Seitenangaben Beitrag:
pp. 724-751 
Nachgewiesen in:
Scopus 
Reviewed:
ja 
Sprache:
en 
Publikationsdatum:
01.12.2018 
TUM Einrichtung:
Lehrstuhl für Aerodynamik